# SDR CA130904009

- Difficulty date: August 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 468665
- Condition: Detached
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE TAKEOFF AND INITIAL CLIMB ALL INDICATIONS PERFECTLY NORMAL AND A NORMAL CLIMB PROFILE WAS BEING FLOWN.  AT APPROXIMATELY FL200 THE CABIN CREW CALLED ON THE I/C WITH THE INFORMATION THAT THAT THERE WAS AN UNDERCARRIAGE DOOR OPEN ON THE RT SIDE.  THE ACFT WAS LEVELED OFF AND FOLLOWING A DISCUSSION THE FLIGHT DECK DOOR WAS OPENED, THE F/O LEFT THE FLIGHT DECK, AND THE CABIN CREWS OBSERVATIONS WERE CONFIRMED UNDER THE NR 2 ENGINE.  THE FORWARD INNER UNDERCARRIAGE DOOR WAS OPEN, VIRTUALLY VERTICAL, IE:  BEYOND ITS NORMAL OPEN POSITION.  NO OSCILLATIONS TAKING PLACE. THE ACFT WAS SLOWED TO BELOW 185KTS AND DESCENDED TO FL150.  AFTER CONSULTING SEVERAL QRH DRILLS WHICH CLOSELY PERTAINED TO THE SITUATION AND, AS THE U/C DOOR WAS STILL STABLE AND WE WERE NOW FLYING AT A REDUCED AIRSPEED.  THE APPROACH AND LANDING WERE UNEVENTFUL. AFTER LANDING DIRECTIONAL CONTROL WAS MORE THAN ADEQUATE AND THE ACFT WAS TAXIED ONTO STAND.  AFTER SHUTDOWN THE UNDERCARRIAGE DOOR WAS FOUND TO BE DETACHED FROM THE UNDERCARRIAGE LEG.  THE WIRE LOCKING HAD PARTED AND THE CONNECTING ROD DETACHED.  LOCK WIRE WAS FOUND DETACHED AND THE ROD HAD LOOSENED CAUSING THE ROD TO DETACH.
